# SDR MASA2020032700140

- Difficulty date: March 27, 2020
- Submitted: March 28, 2020
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 11,497 hours, 8,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT LED LIGHT INOP
PLACED ON MEL
